教師資料查詢 | 類別: 期刊論文 | 教師: 黃文濤 HUANG, WEN-TAO (瀏覽個人網頁)

標題:On a Modified Binomial Distribution of Order k
學年79
學期1
出版(發表)日期1991/01/01
作品名稱On a Modified Binomial Distribution of Order k
作品名稱(其他語言)
著者Huang, Wen-Tao; Tsai, Chiou-Shiang
單位淡江大學經營決策學系
出版者
著錄名稱、卷期、頁數Statistics and Probability Letters 11(2), pp.125-131
摘要We propose a modified model of the binomial distribution of order k and obtain its probability generating function (pgf). We also extend the modified model and compute its pgf. The Poisson limit is also shown under some conditions.
關鍵字
語言英文
ISSN0167-7152
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!